Taliaferro, Steven individual record
Associate Professor
Positions:
selected publications
Books1
  • Ghergu, M., & Taliaferro, S. D. (2016). Isolated Singularities in Partial Differential Inequalities. Cambridge University Press.
    doi badge
Conference Papers1
  • Taliaferro, S. D., & Zhang, L. (2003). Arbitrarily large solutions of the conformal scalar curvature problem at an isolated singularity. Proceedings of the American Mathematical Society. 131(9), 2895-2902.
    doi badge
recent teaching activities
Email
stalia@math.tamu.edu
First Name
Steven
Last Name
Taliaferro
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA